# SDR VNAA9912011

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 4068B000
- Condition: Failed
- Location: Lt Pack
- Part time: 11,567 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE TO CLARKSBURG, THE LEFT PACK OVERHEATED.  THE FLIGHT CREW WAS INSTRUCTED TO RETURN TO THE FIELD.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FLOW CONTROL AND SHUT OFF VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-61-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
